Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering with CKD, sarcoidosis, have reduced GFR considerably. Taking Augmentin, wysolone. Possible reasons?

hi I m suffreign from CKD for 3 years now. My Creatine level is varies between 1.7 to 2.1 for last three years from may 2009. But my GFR is reducing to 39.1 ml/1.73cm3 from 49.1ml. In the meantime I have developed new problem for 1 year now which is Sarcoidisis, for that I have started wysolone 20 twice daily. Augmentin 1 gm twice daily. micinac 600 2 daily. I don t know why my GFR is deceresed although there is no major changein my cretinine level. Can you suggest me what are the possible ways
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Nephrologist 's  Response
Thanks for the query.
GFR is calculated by a formula which uses serum creatinine as one of the parameters. The other parameters are age, sex, race, body weight.
Thus it is quite unusual for GFR to decrease if the serum creatinine is the same, unless you have lost some weight.
The reason for GFR decline can be natural progression of the disease or some new disease process. Your nephrologist is the best person to evaluate this.
Hope this helps
Good luck.
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor